Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 7

All articles in this issue are freely accessible.

On the existence of embeddings into modules of finite homological dimensions
Ryo Takahashi, Siamak Yassemi and Yuji Yoshino.
Proc. Amer. Math. Soc. 138 (2010), 2265-2268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607854
On the endofiniteness of a key module over pure semisimple rings
Nguyen Viet Dung and José Luis García.
Proc. Amer. Math. Soc. 138 (2010), 2269-2278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607855
The irreducibility of symmetric Yagzhev maps
Sławomir Bakalarski.
Proc. Amer. Math. Soc. 138 (2010), 2279-2281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607856
On the exact degree of $\mathbb{Q}(√a_{1}, √a_{2},..., √a_{ℓ})$ over $\mathbb{Q}$
R. Balasubramanian, F. Luca and R. Thangadurai.
Proc. Amer. Math. Soc. 138 (2010), 2283-2288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607857
Zeros of the Eisenstein series $E_{2}$
Abdelkrim El Basraoui and Abdellah Sebbar.
Proc. Amer. Math. Soc. 138 (2010), 2289-2299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607858
A Barban-Davenport-Halberstam asymptotic for number fields
Ethan Smith.
Proc. Amer. Math. Soc. 138 (2010), 2301-2309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607859
On the codimension growth of $G$-graded algebras
Eli Aljadeff.
Proc. Amer. Math. Soc. 138 (2010), 2311-2320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607860
Higher order shuffle regularization for multiple zeta values
Zhong-hua Li.
Proc. Amer. Math. Soc. 138 (2010), 2321-2333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607861
The weak Lefschetz property and powers of linear forms in $\mathbb{K}[x,y,z]$
Hal Schenck and Alexandra Seceleanu.
Proc. Amer. Math. Soc. 138 (2010), 2335-2339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607862
On the degree of rapid decay
Bogdan Nica.
Proc. Amer. Math. Soc. 138 (2010), 2341-2347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607863
Generalizations of Gershgorin disks and polynomial zeros
A. Melman.
Proc. Amer. Math. Soc. 138 (2010), 2349-2364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607864
Algebraic cycles of a fixed degree
Wenchuan Hu.
Proc. Amer. Math. Soc. 138 (2010), 2365-2373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607865
A note on values of noncommutative polynomials
Matej Bresar and Igor Klep.
Proc. Amer. Math. Soc. 138 (2010), 2375-2379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607866
A non-finitely generated algebra of Frobenius maps
Mordechai Katzman.
Proc. Amer. Math. Soc. 138 (2010), 2381-2383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607867
Persistence of the non-twist torus in nearly integrable hamiltonian systems
Junxiang Xu and Jiangong You.
Proc. Amer. Math. Soc. 138 (2010), 2385-2395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607868
Another proof for the removable singularities of the heat equation
Kin Ming Hui.
Proc. Amer. Math. Soc. 138 (2010), 2397-2402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607869
Discontinuity of the Lempert function of the spectral ball
Pascal J. Thomas and Nguyen Van Trao.
Proc. Amer. Math. Soc. 138 (2010), 2403-2412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607870
Baire category and the weak bang-bang property for continuous differential inclusions
F. S. De Blasi and G. Pianigiani.
Proc. Amer. Math. Soc. 138 (2010), 2413-2423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607871
Invariant subspaces in Bergman space over the bidisc
David Redett and James Tung.
Proc. Amer. Math. Soc. 138 (2010), 2425-2430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607872
Burkholder’s inequalities in noncommutative Lorentz spaces
Yong Jiao.
Proc. Amer. Math. Soc. 138 (2010), 2431-2441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607873
Subsystems of Fock need not be Fock: Spatial CP-semigroups
B. V. Rajarama Bhat, Volkmar Liebscher and Michael Skeide.
Proc. Amer. Math. Soc. 138 (2010), 2443-2456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607874
Best possible global bounds for Jensen functional
Slavko Simic.
Proc. Amer. Math. Soc. 138 (2010), 2457-2462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607875
The defect index of singular symmetric linear difference equations with real coefficients
Guojing Ren and Yuming Shi.
Proc. Amer. Math. Soc. 138 (2010), 2463-2475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607876
Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems
Stefano Galatolo.
Proc. Amer. Math. Soc. 138 (2010), 2477-2487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607877
Tangencies between holomorphic maps and holomorphic laminations
A. Eremenko and A. Gabrielov.
Proc. Amer. Math. Soc. 138 (2010), 2489-2492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607878
Integral conditions on the uniform asymptotic stability for two-dimensional linear systems with time-varying coefficients
Jitsuro Sugie and Masakazu Onitsuka.
Proc. Amer. Math. Soc. 138 (2010), 2493-2503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607879
Approximation by strongly annular solutions of functional equations
R. Daquila.
Proc. Amer. Math. Soc. 138 (2010), 2505-2511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607880
Uniform asymptotic expansions of the Tricomi-Carlitz polynomials
K. F. Lee and R. Wong.
Proc. Amer. Math. Soc. 138 (2010), 2513-2519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607881
The real plank problem and some applications
G. A. Muñoz-Fernández, Y. Sarantopoulos and J. B. Seoane-Sepúlveda.
Proc. Amer. Math. Soc. 138 (2010), 2521-2535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607882
Essential norms of composition operators between Bloch type spaces
Ruhan Zhao.
Proc. Amer. Math. Soc. 138 (2010), 2537-2546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607883
On identities involving the sixth order mock theta functions
Jeremy Lovejoy.
Proc. Amer. Math. Soc. 138 (2010), 2547-2552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607884
New thoughts on the vector-valued Mihlin-Hörmander multiplier theorem
Tuomas P. Hytönen.
Proc. Amer. Math. Soc. 138 (2010), 2553-2560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607885
On the Gauss curvature of compact surfaces in homogeneous 3-manifolds
Francisco Torralbo and Francisco Urbano.
Proc. Amer. Math. Soc. 138 (2010), 2561-2567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607886
On an exponential predicate in polynomials over finite fields
Alla Sirokofskich.
Proc. Amer. Math. Soc. 138 (2010), 2569-2583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607887
On the number of universal sofic groups
Simon Thomas.
Proc. Amer. Math. Soc. 138 (2010), 2585-2590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607888
Automorphism groups of small simple groups of finite Morley rank
Olivier Frécon.
Proc. Amer. Math. Soc. 138 (2010), 2591-2599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607889
Upper bounds for series involving moderate and small deviations
Aurel Spataru.
Proc. Amer. Math. Soc. 138 (2010), 2601-2606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607890
Uniqueness for a stochastic inviscid dyadic model
D. Barbato, F. Flandoli and F. Morandin.
Proc. Amer. Math. Soc. 138 (2010), 2607-2617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607891
Approximation of probability distributions by convex mixtures of Gaussian measures
Athanassia G. Bacharoglou.
Proc. Amer. Math. Soc. 138 (2010), 2619-2628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607892
Stochastic completeness and volume growth
Christian Bär and G. Pacelli Bessa.
Proc. Amer. Math. Soc. 138 (2010), 2629-2640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2607893